... it. Are these common side effects and would they go away eventually if I stayed on it? Thank you, Jane
alley818: Yes everything you asked about are side effects of this Aerospan. And it does not say they are temporary or not It's best to let the Doctor know and see what he/she says or if they want to change it. I would not use it again until you see or talk to the doctor.Have a good day Chuck1957
Hi, 'body aches or pain' are listed as a 'more common' side effect from using the Aerospan inhaler. There are other options available for treating your asthma and your doctor should be able to go through these with you. If you have decided to stop using your inhaler for now, please be careful to monitor your asthma symptoms and ask for an emergency appointment if you are finding you are experiencing shortness of breath, difficulty breathing, etc...
- Aerospan Information for Consumers
- Aerospan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aerospan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jul 2010 • 4 answers
Posted 27 May 2012 • 5 answers
I have severe sleep apne a and severe asthma I would like to know because of my asthma and allergie?
Posted 6 Jun 2013 • 3 answers
Posted 18 Aug 2013 • 3 answers
Posted 24 Jul 2015 • 2 answers